MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER
Model Number 39615
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: the unit received into its partially opened pouch.The received pouch returned inside of a cardboard box with four more devices.The card board box had double tear tab closure strips, which means it was opened after it left the manufacturing floor.The cardboard box had some sections torn.The device of this complaint returned inside of a partially opened pouch.A hoop containing an amplatz guidewire was inside this pouch and no visual damages were observed in the hoop/guidewire.The returned pouch had the upper left side opened.The sealed marks found on the pouch indicates that it was correctly sealed.The labels, the front side and back side of the pouch were in good condition, no indentations, holes nor perforations were found.
 
Event or Problem Description
Reportable based on device analysis completed on 19-dec-2019.A 035/260/3mm amplatz super stiff guidewire was returned with no reported allegations.However, device analysis revealed the foil seal was partially opened.

Brand Name
AMPLATZ SUPER STIFF
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9540895
Report Number2134265-2019-16287
Device Sequence Number2299971
Product Code DQX
UDI-Device Identifier08714729741350
UDI-Public08714729741350
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/10/2022
Device Model Number39615
Device Catalogue Number39615
Device Lot Number0023330440
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2019
Initial Report FDA Received Date01/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1